Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 3 June 2017

Univariate Generalized Additive Models for Simulated Stationary and Non-Stationary Generalized Pareto Distribution

Mostafa Behzadi1, Mohd Bakri Adam1 & Anwar Fitrianto1

Journal of Mathematics and Statistics, Volume 13, Issue 2, pp. 169–176 · doi.org/10.3844/jmssp.2017.169.176

7,430 accesses4,138 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Generalized additive models as a predictor in regression approaches, are made up over cubic spline basis and penalized regression splines. Despite of linear predictor in GLM, generalized additive models use a sum of smooth functions of covariates as a predictor. The data which are used in this study have generalized Pareto distribution and have been simulated by inversion method. The data are generated in two types, the stationary case and the non-stationary case. The method of root mean square of errors as a method of measurement is used for comparison between power of predictions which are based on penalized regression splines as a method in univariate generalized additive models and linear regression based on maximum likelihood estimation. The finding of this research illustrates that the amount of accuracy of estimation of parameter of location in UGAM approach as an alternative promising of modelling through each specialized GPD's models, has less RMSE in compare with MLE.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Behzadi, M., Adam, M. B. & Fitrianto, A. (2017). Univariate Generalized Additive Models for Simulated Stationary and Non-Stationary Generalized Pareto Distribution. Journal of Mathematics and Statistics, 13(2), 169–176. https://doi.org/10.3844/jmssp.2017.169.176

Licence
CC BY 3.0
Issue
Volume 13, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Univariate Generalized Additive Models for Simulated Stationary and Non-Stationary Generalized Pareto DistributionJournal of Mathematics and Statistics · Volume 13, Issue 2 · pp. 169–176 · CC BY 3.0Download